Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 41, No. 1, pp. 33-47 (2000)

Towards a Classification of Homogeneous Integral Table Algebras of Degree Five

M. R. Darafsheh; A. Rahnamai Barghi

Center for Theoretical Physics and Mathematics, AEOI, Tehran, Iran Department of Mathematics, University of Tehran, Teheran, Iran

Institute for Advanced Studies in Basic Sciences, Gava Zang, Zanjan, Iran Institute for Studies in Theoretical Physics and Mathematics, Tehran, Iran

Abstract: In this paper we classify some of the homogeneous integral table algebras of degree 5 containing a faithful element of width 3 such that in a given basis of the algebra the basis elements are standard. This work is towards classifing homogeneous integral table algebras of degree 5.

Classification (MSC2000): 20C05, 20C99, 16P10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition